MAUDE Adverse Event Report: LIFEWARD LTD. REWALK PERSONAL P6.0; POWERED EXOSKELETON

LIFEWARD LTD. REWALK PERSONAL P6.0; POWERED EXOSKELETON
Model Number REWALK PERSONAL P6.0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Vascular Problem (4441); Insufficient Information (4580)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had been using a rewalk device for several years.On (b)(6) 2024, the patient used a newly delivered rewalk device for the first time for approximately 30 minutes.The settings on the new device were the same as his previous device.No issues were reported during the fitting process and there were no reports of device malfunction before or during use.On october 19, 2024, lifeward representative received a message from the patient, reporting that several days after his session with the new rewalk device on (b)(6) 2024, he noticed his right foot's toes turning blue.He attempted self-care at home without improvement, and after 12 days, sought medical attention, leading to his hospitalization.Subsequently, the patient reported undergoing an amputation of the lateral part of his forefoot.The incident was recorded under customer complaint number: (b)(4).
 
Additional Manufacturer Narrative
Final report date: june 30 2025 1.The investigation activities included the following: · review of device records.· interviews with the clinical trainer and with the patient.· reviewing the timeline of the patient usage of the device · available patient data and parameters · a lifeward field service engineer inspected the device and found no evidence of malfunction.2.The right footplate of the device, which had been in direct contact with the patient's injured leg, was returned for further investigation by the r&d and quality teams.No malfunctions were identified.3.The customer declined the requests from lifeward to share additional medical information.4.The available information (pictures of the foot toes) was reviewed and evaluated by an external medical/clinical expert (physician), and it was determined that: the toe amputation was a complication of vascular disease, possibly from thromboembolism or cholesterol embolization from atherosclerotic plaque.The rewalk device cannot be considered a risk factor for the development of any vascular disease or in embolization in a vascular disease.The medical complication was not related to the usage of the rewalk device.5.Based on all available information, there is no evidence to suggest that a device malfunction caused the injury.Additional notes: there were no similar incidents before or after the reported incident.There are no required actions as it is concluded that the medical complication was not related to the usage of the rewalk device.
 
Event or Problem Description
The patient had been using a rewalk device for several years.On (b)(6) 2024, the patient used a newly delivered rewalk device for the first time for approximately 30 minutes.The settings on the new device were the same as his previous device.No issues were reported during the fitting process and there were no reports of device malfunction before or during use.On (b)(6) 2024, lifeward representative received a message from the patient, reporting that several days after his session with the new rewalk device on (b)(6) 2024, he noticed his right foot's toes turning blue.He attempted self-care at home without improvement, and after 12 days, sought medical attention, leading to his hospitalization.Subsequently, the patient reported undergoing an amputation of the lateral part of his forefoot.The incident was recorded under customer complaint number: (b)(4).

Brand Name
REWALK PERSONAL P6.0
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
LIFEWARD LTD.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692 03
IS  2069203
Manufacturer Contact
ishay tal
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692-03
IS   2069203
MDR Report Key20682019
Report Number3007615665-2024-00003
Device Sequence Number7262582
Product Code PHL
UDI-Device Identifier00861803000303
UDI-Public(01)00861803000303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K221696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREWALK PERSONAL P6.0
Device Catalogue Number50-20-0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2024
Supplement Date Received by Manufacturer10/19/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite